Poincaré mappings in laser models with periodic modulation of the parameters
Differencialʹnye uravneniâ, Tome 31 (1995) no. 1, pp. 16-22
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_1_a2,
author = {E. V. Grigoryeva and S. A. Kashchenko},
title = {Poincar\'e mappings in laser models with periodic modulation of the parameters},
journal = {Differencialʹnye uravneni\^a},
pages = {16--22},
year = {1995},
volume = {31},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_1_a2/}
}
E. V. Grigoryeva; S. A. Kashchenko. Poincaré mappings in laser models with periodic modulation of the parameters. Differencialʹnye uravneniâ, Tome 31 (1995) no. 1, pp. 16-22. http://geodesic.mathdoc.fr/item/DE_1995_31_1_a2/